On the Kauffman Bracket Skein Module of the Quaternionic Manifold
We use recoupling theory to study the Kauffman bracket skein module of the quaternionic manifold over Z[A(+/- 1)] localized by inverting all the cyclotomic polynomials. We prove that the skein module is spanned by five elements. Using the quantum invariants of these skein elements and the Z(2)-homology of the manifold, we determine that they are linearly independent.
Journal of Knot Theory and Its Ramifications
Gilmer, P. M.,
Harris, J. M.
(2007). On the Kauffman Bracket Skein Module of the Quaternionic Manifold. Journal of Knot Theory and Its Ramifications, 16(1), 103-125.
Available at: https://aquila.usm.edu/fac_pubs/2114